• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

arcalion (sulbutiamine)


  • Please log in to reply
11 replies to this topic

#1 8lu3

  • Guest
  • 125 posts
  • 5

Posted 21 November 2009 - 07:09 PM


I took 200 mg on Thursady with my breakfast and felt nothing all day, on Friday I took 200mg in am and 200mg in pm and still nothing. Today on Saturday I took 400mg in am and felt nothing.

Am I supposed to feel anything during the day with sulbutiamine or am I supposed to continue taking it for a few weeks to feel the benefit?

I may try 600mg in am, unless advised against.

Suggestions?

#2 The Likud Is Behind It

  • Guest
  • 112 posts
  • 63
  • Location:Los Angeles

Posted 21 November 2009 - 10:09 PM

I went gung ho with a full gram and got the effect I spoke of in the tribute to sulbutiamine thread.

sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#3 425runner

  • Guest
  • 158 posts
  • 1

Posted 22 November 2009 - 02:03 AM

200 mg sheesh.... :) no wonder you didn't feel anything....and you weigh what? over 120 lb? You'll need at least 750-800 mg to feel its effects. Also, it'll absorb better if taken with a meal that has some fats in it. Keep us posted!



I went gung ho with a full gram and got the effect I spoke of in the tribute to sulbutiamine thread.



#4 The Likud Is Behind It

  • Guest
  • 112 posts
  • 63
  • Location:Los Angeles

Posted 22 November 2009 - 02:42 AM

200 mg sheesh.... :) no wonder you didn't feel anything....and you weigh what? over 120 lb? You'll need at least 750-800 mg to feel its effects. Also, it'll absorb better if taken with a meal that has some fats in it. Keep us posted!


I took it in water at first and felt a little change. Then I tried mixing it with whole milk and felt 10x as much effect.

#5 8lu3

  • Topic Starter
  • Guest
  • 125 posts
  • 5

Posted 22 November 2009 - 08:47 AM

I went gung ho with a full gram and got the effect I spoke of in the tribute to sulbutiamine thread.


Ok then, it seems that I need to increase my dosage a bit then.

Thanks.

#6 8lu3

  • Topic Starter
  • Guest
  • 125 posts
  • 5

Posted 22 November 2009 - 08:53 AM

200 mg sheesh.... :) no wonder you didn't feel anything....and you weigh what? over 120 lb? You'll need at least 750-800 mg to feel its effects. Also, it'll absorb better if taken with a meal that has some fats in it. Keep us posted!


Erm.. 209 lb.

Trying to save money :)

Seems like I need to start with 800mg and then 1000mg if no response.

I have peanut butter on toast with my breakfast and that is when I take the tablets.

#7 Bluejay1

  • Guest
  • 66 posts
  • -5

Posted 24 November 2009 - 09:49 PM

sulbutiamine gives a mild-racetam like effect at the full dose. however I take it solely at low dose as a B1 supplement, if anyone out there with a hardcore degree thinks this is a bad idea to use sulbutiamine 200mg daily as a B1 supplement and can list why it is a bad ideawith logical biochemical proof, please let me know!

#8 medicineman

  • Guest
  • 750 posts
  • 126
  • Location:Kuwait

Posted 24 November 2009 - 11:08 PM

Nootropics make tiny improvements in some aspects of cognition, and over long term usage, and in combination, may have a positive and noticeable effect..... I think this would apply to sulbutiamine. but yea, definitely increase your dosage, but dont expect too much..... Remember that in a study, rats did have improved visual memory after chronic (I think 4 weeks) administration of sulbutiamine... You won't wake up and go, AHHHH I CAN REMEMBER MORE... It just happens, like it happens with all nootropics, in small increments, and over long term usage.....

As for the last poster, I couldn't find any issue with large doses of thiamine. There is evidence that large doses of the rest of the b vitamins may be harmful in long term usage, but thiamine, I remember having to dig and dig to prove someone wrong about it, and I ended up admitting that I couldn't find much negative about thiamine, even in large doses, over a while...

#9 8lu3

  • Topic Starter
  • Guest
  • 125 posts
  • 5

Posted 25 November 2009 - 08:28 AM

Took 800 mg of sulbutamine yesterday with my breakfast and a further 200 mg at
lunch time. I did not notice or feel anything but later in the evening I got the most severe head banging head ache and pain killers have not done anything.

Not sure if the sulbutamime and the head ache are connected but I will be taking a break from sulbutamine for a few days.

Would adding some extra choline whilst taking the sub be of any benefit to stop the headaches?


Thanks.

#10 matthias7

  • Guest
  • 117 posts
  • -1

Posted 26 November 2009 - 09:12 PM

I took 200 mg on Thursady with my breakfast and felt nothing all day, on Friday I took 200mg in am and 200mg in pm and still nothing. Today on Saturday I took 400mg in am and felt nothing.

Am I supposed to feel anything during the day with sulbutiamine or am I supposed to continue taking it for a few weeks to feel the benefit?

I may try 600mg in am, unless advised against.

Suggestions?


I love this response.

I feel zip on all synthetic B vits, viz. Picamillon (B3-GABA), pyritinol (B6) and sulbutamine (B1). Sulbutamine has the most noticeable instant effect.

Why? I take mega-B vits every day and have done for 8 months. I think that the real thing is not far off as good as the synthetic stuff and thats why I don't notice it. I think it is worth taking one at a time and using it as a daily supplement rather than a nootropic.

I am going to try this approach. Of all of them sulbutamine is probably the most effective. I've got heaps of the stuff and gonna try it as a supplement and see how it goes. B6 is the vit I take most of via ZMA as well as standard mega-B vits and unsurprisingly I find no effect at all.

Cyling B6 is probably the best way to use pyritinol as a noot.

Anyway I'll use it as a daily stack and see how far I get.

#11 8lu3

  • Topic Starter
  • Guest
  • 125 posts
  • 5

Posted 27 November 2009 - 12:31 AM

I love this response.

I feel zip on all synthetic B vits, viz. Picamillon (B3-GABA), pyritinol (B6) and sulbutamine (B1). Sulbutamine has the most noticeable instant effect.


At 1000mg I noticed zilch.

I don't know why people rave about it.
  • like x 1

sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#12 Bluejay1

  • Guest
  • 66 posts
  • -5

Posted 27 November 2009 - 05:21 PM

Sulbutiamine is good, but mild. i simply approach it as a B1 supplement. Hope Im right about that, but the literature backs up the way I use it. Its ok so long as its not overpriced, its not THAT much better than plain jane thiamin HCL.. so if it suddenly shot up in price it wouldnt be worth the cost.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users